Search tips
Search criteria 


Logo of jrsocmedLink to Publisher's site
J R Soc Med. 1993 February; 86(2): 114–115.
PMCID: PMC1293867

Opiate abuse manifesting as hyperkalaemic cardiac arrest.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (627K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Trewby PN, Kalfayan PY, Elkeles RS. Heroin and hyperkalaemia. Lancet. 1981 Feb 7;1(8215):327–327. [PubMed]
  • Gibb WR, Shaw IC. Myoglobinuria due to heroin abuse. J R Soc Med. 1985 Oct;78(10):862–863. [PMC free article] [PubMed]
  • Nanji AA, Filipenko JD. Rhabdomyolysis and acute myoglobinuric renal failure associated with methadone intoxication. J Toxicol Clin Toxicol. 1983 Jun;20(4):353–360. [PubMed]
  • Nicholls K, Niall JF, Moran JE. Rhabdomyolysis and renal failure. Complications of narcotic abuse. Med J Aust. 1982 Oct 16;2(8):387–389. [PubMed]
  • Herzlich BC, Arsura EL, Pagala M, Grob D. Rhabdomyolysis related to cocaine abuse. Ann Intern Med. 1988 Aug 15;109(4):335–336. [PubMed]
  • Chaikin HL. Rhabdomyolysis secondary to drug overdose and prolonged coma. South Med J. 1980 Aug;73(8):990–994. [PubMed]
  • Bywaters EG. 50 years on: the crush syndrome. BMJ. 1990 Dec 22;301(6766):1412–1415. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press